Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Medicine for alopecia - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi,
User :   hi doctor
Doctor :   How can i help you ?
User :   my hair falls much
User :   alopecia
Doctor :   may i know your age and gender ?
User :   23 female
Doctor :   About how much of hair do you loose per day ?
User :   alot
Doctor :   Is it recently increased ?
User :   yes
User :   started to afraide to loose it all
Doctor :   Have you applied or taken any medications for the same ?
User :   vitamines
Doctor :   ok,
User :   but no cure
User :   i take it before 3 years
Doctor :   Apply Minoxidil 5 % solution to the scalp weekly thrice
User :   for 3 months and stopped
Doctor :   it will bring the hair fall down
Doctor :   Did you mean that you have used minoxidil ?
User :   noo
User :   the vitamives
Doctor :   then please go for it
Question is related to
Diseases and Conditions
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor